# SDR CA150407006

- Difficulty date: April 5, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Boeing 737*
- Aircraft time: 2,133 hours
- Engine: Cfmint CFM567B27E
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6454052
- Condition: Failed
- Location: Recirculation
- Part time: 3,394 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) THE CREW SELECTED THE RECIRCULATING FANS ON AND HEARD A BUZZING SOUND FROM THE MID CABIN AND A FAINT ELECTRICAL BURNING ODOR WAS PRESENT THE CREW FOUND THE RT RECIRCULATING FAN CIRCUIT BREAKER TRIPPED.  MAINTENANCE MELD THE RECIRCULATING FAN, AND REPLACEMENT IS SCHEDULED.
